International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 561-565
A regular graph of girth and valency
Department of Mathematics, Seton Hall University, South Orange 07079, New Jersey, USA
Received 20 November 1985; Revised 7 March 1986
Copyright © 1986 P. K. Wong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be the number of vertices of an -cage. By giving a regular graph of girth and valency , we show that . This is the best known upper bound for .